# SDR IPXA2025012326492

- Difficulty date: January 16, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 30,998 hours, 20,140 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103071
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HEAVY CHECK REPAIR T3F18E0051QFY, HFEC AFTER TRIM OUT REQUIRES RII VERIFICATION.  ACCOMPLISHED REPAIR PER EA 757-5360-01-B0335 IR.  OSD: 1/24/2025
